MathSciNet Relay Station
MathSciNet bibliographic data
MR713528 17B70 (17B05)
Sudbery, A. Octonionic description of exceptional Lie superalgebras. J. Math. Phys. 24 (1983), no. 8, 1986–1988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement